MathSciNet Relay Station
MathSciNet bibliographic data
MR2201275 (2007a:58007) 58B20 (58D15)
Michor, Peter W.; Mumford, David Riemannian geometries on spaces of plane curves. J. Eur. Math. Soc. (JEMS) 8 (2006), no. 1, 1–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement